MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.0303-6987.2004.00190.x

Медицинская библиотека · Journal of cutaneous pathology · 2004

Vancomycin-induced linear IgA disease manifesting as bullous erythema multiforme.

Armstrong April Wang, Fazeli Amin, Yeh Shih Wei, Mackool Bonnie T, Liu Vincent

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Vancomycin-induced linear immunoglobulin A (IgA) disease, an autoimmune, blistering disease in response to vancomycin administration, is characterized by a subepidermal, vesiculobullous eruption and linear IgA deposition along the basement membrane zone on direct immunofluorescence.

CASE REPORT: We report the case of an 81-year-old man treated with vancomycin who developed diffuse erythema multiforme and tense bullae involving the palmoplantar surfaces. Discontinuation of vancomycin therapy resulted in complete resolution of this patient's cutaneous eruption.

RESULTS

Biopsy of a representative skin lesion demonstrated lichenoid interface dermatitis with focal subepidermal clefting, dyskeratosis, and prominent eosinophils. Direct immunofluorescence showed linear basement membrane staining with immunoreactants to IgA; indirect immunofluorescence demonstrated the presence of circulating IgG antibodies binding in an intercellular pattern. Immunoprecipitation studies using the patient's serum revealed 210, 130, and 83 kDa target antigens.

CONCLUSIONS

Presenting with an initial clinical picture suggestive of bullous erythema multiforme, this patient's subsequent clinical course and direct immunofluorescence confirm the diagnosis of linear IgA bullous disease (LABD). His indirect immunofluorescence findings and immunoprecipitation results suggest that circulating non-IgA antibodies may represent a newly recognized immunopathologic feature of vancomycin-induced linear IgA disease, underscoring the variable and unpredictable manifestations of this drug-induced cutaneous disease.

Для цитирования: Armstrong April Wang, Fazeli Amin, Yeh Shih Wei, Mackool Bonnie T, Liu Vincent. Vancomycin-induced linear IgA disease manifesting as bullous erythema multiforme.. Journal of cutaneous pathology. 2004. DOI: 10.1111/j.0303-6987.2004.00190.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.